# SDR ABXA060183

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,063 hours, 60,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 21798
- Condition: Discharged
- Location: Cabin
- Part time: 1,962 hours, 1,873 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY SUPPLY IAW DC9 MM 33-53-02.  EMERGENCY LIGHTS OPS CHECKED GOOD.
